MAUDE Adverse Event Report: FX SOLUTIONS HUMERIS CEMENTLESS ANATOMICAL; UNCEMENTED SHOULDER PROSTHESIS

FX SOLUTIONS HUMERIS CEMENTLESS ANATOMICAL; UNCEMENTED SHOULDER PROSTHESIS
Model Number DIAMETER 48 mm OFFSET
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 06/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr has already been submitted to fda by the us importer with report number (b)(4).
 
Event or Problem Description
Patient revised on (b)(6) 2021 due to continued pain following primary surgery on (b)(6) 2020.Surgeon converted anatomic to a reverse, explanting all components except stem (3-4 peg glenoid size l, 48x19 offset cocr head, +0mm double taper) and then implanting 24mm cementless glenoid baseplate, +6mm post extension, 40mm centered glenosphere with screw, 135/145 40/+3 standard humeral cup, and 4 screws.

Brand Name
HUMERIS CEMENTLESS ANATOMICAL
Common Device Name
UNCEMENTED SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
MDR Report Key12188099
Report Number3009532798-2021-00101
Device Sequence Number17207250
Product Code HSD
UDI-Device Identifier03701037300503
UDI-Public03701037300503
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123814
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2025
Device Model NumberDIAMETER 48 mm OFFSET
Device Catalogue Number106-4800
Device Lot NumberN3232
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2021
Initial Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR